Alert archive / Pennsylvania / Wind Advisories in 2020
Wind Advisory 10, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Nov 14, 2020, 1:10 PM EST for 14 counties in Pennsylvania; 9 counties in West Virginia; 11 counties in Ohio. It took effect at Nov 15, 2020, 9:00 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 1:10 PM EST (18:10 UTC)
- In effect from
- Nov 15, 2020, 9:00 AM EST
- Expired
- Nov 16, 2020, 7:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Pittsburgh, PA
All 34 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
602 WWUS71 KPBZ 141810 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 110 PM EST Sat Nov 14 2020 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-150200- /O.NEW.KPBZ.WI.Y.0010.201115T1400Z-201116T0000Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 110 PM EST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 9 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
429 WWUS71 KPBZ 150133 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 833 PM EST Sat Nov 14 2020 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-150945- /O.CON.KPBZ.WI.Y.0010.201115T1400Z-201116T0000Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 833 PM EST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST SUNDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 9 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
728 WWUS71 KPBZ 150820 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 320 AM EST Sun Nov 15 2020 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-151500- /O.CON.KPBZ.WI.Y.0010.201115T1400Z-201116T0000Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 320 AM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...From 9 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
264 WWUS71 KPBZ 151431 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 931 AM EST Sun Nov 15 2020 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-152245- /O.CON.KPBZ.WI.Y.0010.000000T0000Z-201116T0000Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 931 AM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
153 WWUS71 KPBZ 152108 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 408 PM EST Sun Nov 15 2020 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-160000- /O.CON.KPBZ.WI.Y.0010.000000T0000Z-201116T0000Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, Thomas, and Canaan Valley 408 PM EST Sun Nov 15 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph. * WHERE...Portions of northwest, southwest and western Pennsylvania, east central Ohio and northern and the northern panhandle of West Virginia. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
693 WWUS71 KPBZ 152350 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 650 PM EST Sun Nov 15 2020 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>513-160100- /O.EXP.KPBZ.WI.Y.0010.000000T0000Z-201116T0000Z/ Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker- Including the cities of New Philadelphia, Dover, Carrollton, Malvern, East Liverpool, Salem, Columbiana, Coshocton, Cadiz, Steubenville, Zanesville, Cambridge, Martins Ferry, St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, Grove City, Oil City, Franklin, Tionesta, New Castle, Ellwood City, Butler, Clarion, Punxsutawney, Brookville, Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area, Kittanning, Ford City, Indiana, Washington, Canonsburg, Waynesburg, Murrysville, Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, Ligonier, Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 650 PM EST Sun Nov 15 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... Area wind has fallen below advisory levels as the low pressure system moves farther to the east, thus the advisory will be allowed to expire. However, gusty wind up to 40 mph may linger late tonight before gradually diminishing into Monday morning.. $$ WVZ514-161200- /O.EXT.KPBZ.WI.Y.0010.000000T0000Z-201116T1200Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 650 PM EST Sun Nov 15 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph. * WHERE...The higher terrain of eastern Tucker County. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
523 WWUS71 KPBZ 161140 NPWPBZ URGENT - WEATHER MESSAGE National Weather Service Pittsburgh PA 640 AM EST Mon Nov 16 2020 WVZ514-161245- /O.EXP.KPBZ.WI.Y.0010.000000T0000Z-201116T1200Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 640 AM EST Mon Nov 16 2020 ...WIND ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... Strong winds, with gusts up to 50 mph will gradually calm down a bit this morning and throughout the day. Continue to keep items such as trash bins, and outdoor decorations secured until this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 11:54 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Nov 14, 11:54 AM EST, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 1154 AM EST Sat Nov 14 2020 .SYNOPSIS... Dry weather is expected today under high pressure. Rain and windy conditions are expected with a Sunday cold front. && .NEAR TERM /THROUGH TONIGHT/... Only minor updates were needed as of 730 AM. Dry weather is expected today as surface high pressure moves across the region. Morning river valley fog will lift as mixing commences. Patchy morning stratocu in cold NW flow aloft should dissipate with the building high, and warm advection. Some increase in high clouds is expected later this afternoon in the warm advection ahead of an approaching Central CONUS trough. Highs are expected to be around 5 degrees below seasonable levels. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... The Central CONUS trough is progged to track east tonight and Sunday, as a deepening sfc low moves across the Upper Midwest to the Upper Great Lakes. The trough, and its associated sfc cold front, are progged to cross the region Sunday. Increasing jet and shortwave supported ascent should result in widespread rain. The rain should taper off from W-E late Sunday morning through the afternoon as the front crosses the region. Rapid pressure rises after FROPA in a tight gradient S of the strong low, combined with mixing within a strong wind field aloft, should result in gusts of 40 to 50 mph late Sunday morning through Sunday evening. Will highlight this potential in the Hazardous Weather Outlook, including the potential future issuance of a Wind Advisory if the trend for strong wind continues. Broad upper troughing and cold W-WNW flow aloft should maintain minimal rain/snow shower chances Sunday night. Wind should back to the SW Monday as a sfc ridge builds under lingering broad upper troughing, resulting in dry weather and a clearing trend. A shortwave advancing through the main trough, and its associated reinforcing cold front, should return scattered rain and snow shower chances to part of the region Monday night. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The upper trough should persist across the region through Tuesday. This, combined with cold NW flow, should maintain scattered snow and rain showers through the day. Model ensembles then indicate the trough should exit the East Coast by mid week. A less amplified zonal flow is expected for the rest of forecast period, resulting in mainly dry and gradually warmer weather. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... VFR will prevail in the near term, with low level wind shear conditions developing overnight, 45-55 knot winds within 2000 feet of the surface. The first rain showers will arrive after 06Z, mainly west of PIT. VFR ceiling/visibility will continue through 15Z, with MVFR expected later Sunday. .Outlook... VFR will return early-week. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Nov 14, 3:01 AM EST, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 301 AM EST Sat Nov 14 2020 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021-509>514-150815- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 301 AM EST Sat Nov 14 2020 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind gusts between 40 and 50 mph are expected Sunday and Sunday evening with the passage of a strong cold front. A Wind Advisory may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
Nearby
Wind Advisories in Pennsylvania, 2020Wind Advisories in Ohio, 2020Wind Advisories in West Virginia, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.